Annales Academiæ Scientiarum Fennicæ

Series A. I. Mathematica

Volumen 3, 1977


Begehr, Heinrich, and Robert P. Gilbert: Das Randwert-Normproblem für ein fastlineares elliptisches System und eine Anwendung, pp. 179-184

Campbell, Douglas M., and Gene H. Wickes: The spherical derivative and normal functions (II), pp. 373-375

Childress, C. L.: Weierstrass division with quasianalytic boundary values, pp. 75-84

Doppel, K.: Über lokal schlichte Funktionen, deren erste Ableitung beschränktes Argument hat, pp. 317-325

Edrei, Albert, and Wolfgang H. J. Fuchs: Asymptotic behavior of meromorphic functions with extremal spread II, pp. 141-168

Gauld, David B., and M. K. Vamanamurthy: Quasiconformal extensions of mappings in n-space, pp. 229-246

Gauld, David B., and M. K. Vamanamurthy: A special case of Schönflies theorem for quasiconformal mappings in n-space, pp. 311-316

Hag, Kari, and M. K. Vamanamurthy: The coefficients of quasiconformality of cones in n-space, pp. 267-275

Henno, J.: On idempotents and Green relations in the algebras of many-placed functions, pp. 169-178

Hummel, J. A., and M. M. Schiffer: Variational methods for Bieberbach-Eilenberg functions and for pairs, pp. 3-42

Laine, Ilpo: A remark on finely harmonic mappings, pp. 135-140

Lappan, Peter: The spherical derivative and normal functions, pp. 301-310

Lehtinen, Matti: A real-analytic quasiconformal extension of a quasisymmetric function, pp. 207-213

Lehtinen, Matti: Quasisymmetric functions with dilatation one, pp. 223-227

Luukkainen, J., and J. Väisälä: Elements of Lipschitz topology, pp. 85-122

Malm, Kaj: Remarks on the closed model category structure of simplicial spectra, pp. 257-266

Martio, O., and U. Srebro: On the existence of automorphic quasimeromorphic mappings in Rn, pp. 123-130

Mustonen, Vesa: Strongly nonlinear elliptic variational inequalities in unbounded domains, pp. 59-74

Nakai, Mitsuru, and Leo Sario: A strict inclusion related to biharmonic Green's functions of clamped and simply supported bodies, pp. 53-57

Niemi, Hannu: On orthogonally scattered dilations of bounded vector measures, pp. 43-51

Nieminen, T.: On ultrapseudocompact and related spaces, pp. 185-205

Purmonen, Veikko T.: Zur Korrekheit elliptischer fastlinear gemischter Randwertaufgaben in R2, pp. 277-300

Purmonen, Veikko T.: Eine Bemerkung über quasielliptische lineare Differentialoperatoren, pp. 327-341

Sard, Arthur: Taylor's formula for maps: the reverse problem, pp. 247-255

Taari, Ossi: On the outer coefficient of quasiconformality of a convex dihedral wedge, pp. 215-221

Toppila, Sakari: On Nevanlinna's characteristic function of entire functions and their derivatives, pp. 131-134

Tukia, Pekka: On infinite dimensional Teichmüller spaces, pp. 343-372

Väisälä, Jussi: Piecewise linear approximation of lipeomorphisms, pp. 377-383